# SDR USAA2014022400011

- Difficulty date: February 22, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 18,162 hours, 6,041 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367148100000
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REGULAR OVERNIGHT VISIT DIS-BOND ON FLOOR PANEL 222EF BETWEEN FRAME 16 TO FRAME 20,  STRINGER 23R, -Y 1292.  REPLACED FLOOR PANEL 222EF IAW AMM 53-12-12-400-001-A.
